# SDR AALA202111029126

- Difficulty date: September 20, 2021
- Submitted: November 2, 2021
- Operation: Air carrier
- Aircraft: N542UW
- Make and model: Airbus A300*
- Aircraft serial: 4134
- Aircraft time: 40,313 hours, 14,766 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D5347112420200
- Condition: Cracked
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK IN AFT GALLEY AREA SHEAR PLATE LOCATED FROM FR69 TO FR70 AT LEVEL S23L. REPLACED SHEAR PLATE PER SRM 51-42-11-801 AND DWG D53474180.
